# SDR SWIA2020060950931

- Difficulty date: April 28, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430351
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP VANE SKIN L/E IS CHAFED OUTBOARD OF PANEL 584ET.  (C-CHECK) RO 4/27/2020 REPLACED LT INBOARD FLAP VANE SKIN L/E CENTER SECTION WITH NEW PN 601R14303-51 PO# 7426-00010 REF DWG AND SRM. COMPLIED WITH CARD.
